Shop all categories

Advil Multi-Symptom Cold & Flu 10 count

Advil Multi-Symptom Cold & Flu 10 count
$8.49
reg. $8.49
Qty:
1
Add to basket
Check store availability
Prices may vary from online to in store.
Eligible for 1-4 day shipping
Advil Multi-Symptom Cold & Flu 10 count
10 CT, .42 lbs. Item # 366950
  • Includes 10 coated tablets of the NEW Advil Multi-Symptom Cold & Flu medication
  • One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day
  • Over-the-counter formula fights eight symptoms associated with the common cold and influenza – nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches
  • Unique triple ingredient formula with pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) – to tackle your worst cold and flu symptoms


Don’t let a cold or flu slow you down, fight back with Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches. When you need flu or cold symptom medicine that works, choose Advil Multi Symptom Cold & Flu with the unique triple ingredient combination of pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) to tackle your worst cold and flu symptoms. Experience the power of Advil, now for cold and flu.

Ingredients

    Chlorpheniramine Maleate 4 mg; Ibuprofen 200 mg; Phenylephrine HCl 10 mg
Directions
  • Take 1 tablet every 4 hours while symptoms persist
  • Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor
  • Children under 12 years of age: do not use

Warnings

    Do not take more than directed

Questions & Answers

Feedback